On Maximal Regularity and Semivariation of α-Times Resolvent Families*


Let and A be the generator of an -times resolvent family on a Banach space X. It is shown that the fractional Cauchy problem has maximal regularity on if and only if is of bounded semivariation on .

Share and Cite:

F. Li and M. Li, "On Maximal Regularity and Semivariation of α-Times Resolvent Families*," Advances in Pure Mathematics, Vol. 3 No. 8, 2013, pp. 680-684. doi: 10.4236/apm.2013.38091.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] C. C. Travis, “Differentiability of Weak Solutions to an Abstract Inhomogeneous Differential Equation,” Proceedings of the American Mathematical Society, Vol. 82, 1981, pp. 425-430.
[2] D. K. Chyan, S. Y. Shaw and S. Piskarev, “On Maximal Regularity and Semivariation of Cosine Operator Functions,” Journal London Mathematical Society, Vol. 59, No. 3, 1999, pp. 1023-1032.
[3] E. G. Bajlekova, “Fractional Evolution Equations in Banach Spaces,” Dissertation, Eindhoven University of Technology, 2001.
[4] C. S. Honig, “Volterra Stieltjes Integral Equations,” NorthHolland, Amsterdam, 1975.
[5] A. Pazy, “Semigroups of Linear Operators and Applications to Partial Differential Equations,” Springer, New York, 1983.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.